# SDR FDEA200812105118

- Difficulty date: December 10, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A5725000420100
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT OTBD PYLON FAIRING SUPPORT ATTACH FITTING ON THE WING, RIB 9, STRINGERS 8 - 9, IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3 A57250004, ISSUE "E" AND SRM 51-40-21, PARA 7 AND PART 5.
